I started taking the pill for the first time last week on the first day of my period, I woke up around 10 hours later in the middle of the night and was sick, but afterwards I felt fine again. I had been under a lot of stress and worry as I had exams but I am not sick often so it was not normal for me. I didn't continue to take the pill as I didn't want to be sick again. Could I try taking it again mid-way through my cycle or can you only start it on the first day of your period? Or would you advise going back to the clinic and requesting a different pill? Thanks
Welcome to ehealthforum.
I would recommend two things. First â that your go ahead with visit to a clinic (to gynecologist) and get examination and tests done to see which birth control measure suits you the best, and get prescription for the right one to minimize side effects. Second â do not take the pills starting again in mid-cycle, as it will upset your normal hormonal pattern causing bleeding issues (continued spotting/prolonged bleeding etc).
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.